# SDR AU981436

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 3411 · Pitot/Static System
- Part: Line
- Condition: Leaking
- Location: Pitot System
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) PITOT SYSTEM LEAKING FROM SPEED COMM AND AIR SPEED TRANSDUCER.
